MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE®

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE®
Catalog Number 321151-31A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigations are ongoing.Final evaluation can be found in the following report.
 
Event or Problem Description
(b)(4).Incident occurred in germany.Tentative translation: it was not the cannula but the introducer that slipped out of the connector after use - the adhesive had come loose.The end of the introducer was still protruding from the patient, so the cannula could be removed with tweezers.No further treatment was necessary - the patient is doing well.
 
Additional Manufacturer Narrative
Irn# (b)(4).2026-01-30 update: device was evaluated and the imdrf codes adjusted.This case is considered as closed.If further information becomes available an update will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4).Incident occurred in germany.Tentitive translation: it was not the cannula but the introducer that slipped out of the connector after use - the adhesive had come loose.The end of the introducer was still protruding from the patient, so the cannula could be removed with tweezers.No further treatment was necessary - the patient is doing well.

Brand Name
SPROTTE®
Common Device Name
SPROTTE®
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, 78187
GM   78187
MDR Report Key23876578
Report Number9611612-2025-00051
Device Sequence Number17336142
Product Code BSP
UDI-Device Identifier04048223128060
UDI-Public04048223128060
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number321151-31A
Device Lot Number1569
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown